MAUDE Adverse Event Report: CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER

CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER
Model Number H749NTR180
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 03/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported compliant device has not been returned to creganna medical to date, therefore a technical analysis could not be completed.Should the device be received at creganna medical in the future, the investigation report will be updated and a supplemental mdr containing the updated information will be filed with the fda.A review of the manufacturing documentation for the reported lot# 426577 and all of its subcomponents was completed and found that the device met its material, assembly and product specifications at the time of release to distribution.The review of the router and subsequent sub assembly routers did not highlight any anomalies.A similar complaint review was completed for lot# 426577 to determine if other complaints had been reported against this lot with a similar failure mode.No other device complaints from this lot were reported with the same reported failure mode.A ship history was not required to be performed at this time as the batch number of the complaint device is known.Based on a review of the risk documentation and information available, no updates are required to the risk documentation for the lotus device.There is no indication of a potential processing or design failure associated with this complaint.Thrombosis is considered as an anticipated procedural complication as noted within the instructions for use.From the information available, there is no evidence to indicate that the device was not used per the directions for use/product label.The root cause classification assigned to this complaint is 'anticipated procedural complication.' the definition of anticipated procedural complication is utilized when a device related root cause does not apply and the complaint is due to a known physiological effect of the procedure noted within the instructions for use, and or device labelling.This complaint was escalated to the quality management team.Based on the above conclusion no further escalation or corrective action is required at this time.We will continue to monitor for these complaint types.
 
Event or Problem Description
Initial complaint description was received at creganna medical on 12-mar-2018 as follows: 'problem during the insertion of the transglide introducer sheath (b)(4) because the dilator didn't advance in the mesh so a second attempt with lis-s (426577) was successfully completed.At this point the procedure was successfully completed but after the introducer removal a thrombus was noticed at level of external iliac that was removed surgically.' additional information was on the complaint notification form as follows; 'indication of procedure :aortic valve stenosis.Was ivus used? no.Was a generator involved? no.Was the problem associated with labeled use? yes.Action taken by the physician to try to resolve the event: surgery: vascular surgery intervention to remove the thrombus.Event resolved? yes.Physician assessment of the relationship of the event to the device: related.Please check all those that can be forwarded to bsc: procedure notes.'.

Brand Name
LOTUS INTRODUCER SET
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL
parkmore west
galway, H91 V N2T
EI  H91 VN2T
MDR Report Key7406093
Report Number3004193842-2018-00003
Device Sequence Number173457
Product Code DYB
UDI-Device Identifier05391526210109
UDI-Public(01)05391526210109(17)190918(10)426577
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K140338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2019
Device Model NumberH749NTR180
Device Catalogue NumberLIS-S
Device Lot Number426577
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2018
Initial Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;